On the problem of separability of some pattern recognition learning systems
Kybernetika, Tome 05 (1969) no. 5, p. 436.
Voir la notice de l'article dans Czech Digital Mathematics Library
@article{KYB_1969__5_5_a4, author = {Ohera, Lubom{\'\i}r}, title = {On the problem of separability of some pattern recognition learning systems}, journal = {Kybernetika}, pages = {--436}, publisher = {mathdoc}, volume = {05}, number = {5}, year = {1969}, mrnumber = {0253827}, zbl = {0182.52805}, language = {en}, url = {https://geodesic-test.mathdoc.fr/item/KYB_1969__5_5_a4/} }
Ohera, Lubomír. On the problem of separability of some pattern recognition learning systems. Kybernetika, Tome 05 (1969) no. 5, p. 436. https://geodesic-test.mathdoc.fr/item/KYB_1969__5_5_a4/